MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO3020OSX
Medical Device Problem Codes Migration or Expulsion of Device (1395); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Unspecified Infection (1930); Staphylococcus Aureus (2058); Sepsis (2067); Discharge (2225); Hernia (2240); Injury (2348); Ascites (2596); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient underwent a hernia repair with mesh.The patient underwent a revision surgery.The patient had infected abdominal mesh, dense adhesions to the recuts musculature as well as omentum and stomach beneath.The mesh had become rolled up on itself.The mesh was excised.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the devic.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced infected abdominal mesh, recurrence, antero-mesh fluid collection, hospitalization for sepsis, mesh rolled onto itself, spontaneous drainage and pain from abdominal wound, dense adhesions to the recuts musculature as well as omentum and stomach beneath and foreign body.Post-operative patient treatment included mesh excision, closure of abdominal wound, operative exploration with selective debridement, re-exploration of abdominal wound, removal of foreign body, repair of incisional hernia, evacuation of fluid collection and wound vac.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced infected abdominal mesh, antero-mesh fluid collection, spontaneous drainage and pain from abdominal wound complicated abdominal wound, dense adhesions to the recuts musculature as well as omentum and stomach beneath.The mesh had become rolled up on itself.Post-operative patient treatment included mesh excision, closure of abdominal wound, operative exploration with selective debridement, re-exploration of abdominal wound, debridement, and evacuation of fluid collection and wound vac relevant tests/laboratory data, including dates: (b)(6) 2015: op note- wound cultures positive for (b)(6).

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key6986864
Report Number9615742-2017-05585
Device Sequence Number16172667
Product Code FTL
UDI-Device Identifier10884521179776
UDI-Public10884521179776
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K040998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model NumberPCO3020OSX
Device Catalogue NumberPCO3020OSX
Device Lot NumberPMF00676
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer05/15/2019
05/15/2019
Initial Report FDA Received Date10/30/2017
Supplement Report FDA Received Date09/29/2019
10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Weight105